DOI 10.1016/j.pediatrneurol.2006.12.006
Neonatal hypocalcemic seizures in siblings exposed to topiramate in utero.
Аннотация
We describe two siblings with neonatal hypocalcemic seizures whose mother took topiramate during both pregnancies. Apart from hypocalcemia, the patients had no identifiable etiology for their seizures. Although biochemical data suggested that the hypocalcemia was caused by hypoparathyroidism, no disorders typically associated with this condition were identified in the patients. We propose that topiramate exposure in utero led to hypoparathyroidism and subsequent hypocalcemia via effects on protein kinase A signaling, resulting in hypocalcemic seizures. Neonates exposed to topiramate in utero should be monitored for hypocalcemic seizures.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.